# SDR DJFA2011009

- Difficulty date: February 8, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N443LX
- Make and model: Beech 400A
- Aircraft serial: RK237
- System (JASC): 3110 · Instrument Panel
- Part: Power Supply
- Part number: 86611
- Part serial: 0022342
- Condition: Failed
- Location: Cockpit
- Part time: 80 hours, 59 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DURING FLIGHT, CREW REPORTED SMOKE AND FUMES IN THE COCKPIT.  ACFT DIVERTED AND, AFTER LANDING, CREW REPORTED SMOKE DISSIPATED WHEN CTR PEDESTAL LIGHTS WERE EXTINGUISHED.  MAINTENANCE FOUND THE INSTRUMENT PANEL DIMMER OUTPUT INCORRECT AND THE  ALTITUDE AWARENESS PANEL FAILED.
